# SDR SWAA2022022548974

- Difficulty date: March 12, 2019
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N8629A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36897
- Aircraft time: 17,589 hours, 7,719 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED AT BL0 BETWEEN STA 344 AND STA 360 / REMOVED & REPLACED INTERCOSTAL AT BL0 BETWEEN STA 344 AND STA 360 ON SECTION 41 FLOOR STRUCTURE PER SRM 51-40-02AMT 17605(SA-M 326 ATTACHED SN A1075632)
